Ueber Fuchs'sche Functionen zweier Variabeln

S. Kempinski

Mathematische Annalen (1896)

  • Volume: 47, page 573-578
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Kempinski, S.. "Ueber Fuchs'sche Functionen zweier Variabeln." Mathematische Annalen 47 (1896): 573-578. <http://eudml.org/doc/157804>.

author = {Kempinski, S.},
journal = {Mathematische Annalen},
keywords = {Automorphic functions in several variables},
language = {ger},
pages = {573-578},
title = {Ueber Fuchs'sche Functionen zweier Variabeln},
url = {http://eudml.org/doc/157804},
volume = {47},
year = {1896},

AU - Kempinski, S.
TI - Ueber Fuchs'sche Functionen zweier Variabeln
JO - Mathematische Annalen
PY - 1896
VL - 47
SP - 573
EP - 578
LA - ger
KW - Automorphic functions in several variables
UR - http://eudml.org/doc/157804
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.